Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2015, 11:08 PM CDT for Bedford County, Tennessee. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 11:08 PM CDT (04:08 UTC)
- Expired
- Jun 23, 2015, 11:27 PM CDT
- In force
- 19 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3137 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867
WUUS54 KOHX 240408
SVROHX
TNC003-240445-
/O.NEW.KOHX.SV.W.0093.150624T0408Z-150624T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1108 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1145 PM CDT
* AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SHELBYVILLE...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN BEDFORD COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
RAUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3534 8647 3536 8649 3535 8653 3536 8654
3537 8659 3536 8660 3537 8662 3542 8665
3547 8666 3553 8642 3538 8632 3537 8633
3536 8633 3536 8636 3535 8637 3535 8641
3533 8641
TIME...MOT...LOC 0408Z 344DEG 18KT 3545 8651
HAIL...1.00IN
WIND...60MPH
$$
311 follow-up statement
534
WWUS54 KOHX 240427
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT TUE JUN 23 2015
TNC003-240437-
/O.CAN.KOHX.SV.W.0093.000000T0000Z-150624T0445Z/
BEDFORD TN-
1127 PM CDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BEDFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3534 8647 3536 8649 3535 8653 3536 8654
3537 8659 3536 8660 3537 8662 3542 8665
3547 8666 3553 8642 3538 8632 3537 8633
3536 8633 3536 8636 3535 8637 3535 8641
3533 8641
TIME...MOT...LOC 0425Z 344DEG 18KT 3536 8648
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:39 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 23, 9:39 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 939 PM CDT TUE JUN 23 2015 .UPDATE... 18Z GFS RUN SHOWING UPPER HIGH OVER EASTERN OK WITH THE RIDGE AXIS EXTENDING ESE ACROSS NRN AL. CURVATURE AND SHEAR NOTED UPSTREAM WITH VORT MAX NOW MOVING THROUGH NRN MIDDLE TN. PVA IS CURRENTLY ACROSS SOUTHERN MIDDLE TN AND IS COUPLING WITH DIVERGENCE ALOFT...JUST NORTH OF THE RIDGE AXIS. MEAN 700-500MB FLOW IS RATHER WEAK AND THUS STORMS ARE SLOW MOVERS. PWATS ARE STILL RATHER HIGH AND ISOL AREAS OF FLOODING IS ONGOING. FOR THE UPDATE...WILL INCREASE POPS ACROSS SOUTHWESTERN AREAS AND THE SOUTHERN AND CENTRAL PLATEAU...PER ONGOING CONVECTION. WILL ALSO MAKE A SLIGHT UPWARD TWEAK WITH THE SKY GRIDS. && .PREV DISCUSSION... /ISSUED 801 PM CDT TUE JUN 23 2015/ UPDATE... WILL ISSUE A QUICK UPDATE AND INCREASE POPS INTO THE CHANCE CATEGORY AREA WIDE BETWEEN NOW AND 03Z. ALSO...WILL INCLUDE FOG ACROSS THE PLATEAU FOR THE AFT MIDNIGHT PERIOD. WILL ALLOW THE SLIGHT CHANCE TO COVER THE PRECIP CHANCES FROM 03Z TO 06Z. THE FRONT IS APPROACHING THE KY/TN BORDER AT THIS TIME. IT IS QUITE WEAK AND THE UPPER RIDGING BUILDING IN FROM THE WEST IS STRENGTHENING. THEREFORE...THIS ACTIVITY SHOULD DIE OUT AS THE NIGHT PROGRESSES. HRRR AND ISC BOTH CONCUR. UPDATE OUT SHORTLY. PREV DISCUSSION... /ISSUED 703 PM CDT TUE JUN 23 2015/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION UPDATE...00Z AVIATION DISCUSSION. SFC FRONT IS EXPECTED TO MOVE S OF MID STATE BY 24/06Z...WHICH WILL USHER IN SOME DRIER AIR TO THE AREA...BUT BEFORE THAT...DIURNAL DRIVEN ISO SHWRS/TSTMS SHOULD PERSIST UNTIL AT LEAST 24/02Z-24/03Z. WITH UNCERTAINTIES IN DEVELOPMENT/ IMPACTS OF SHWRS/TSTMS AT PARTICULAR TAF SITES...WILL ADDRESS CURRENTLY WITH PREVAILING VCTS REMARKS ONLY. SOME MVFR FOG INDUCED VSBYS/CEILINGS POSSIBLE CKV/BNA AROUND 24/06Z-24/15Z PER SUITABLE DEWPOINT DEPRESSIONS RESULTING FROM LOW LEVEL MOISTURE POOLING POTENTIAL ALONG WITH LIGHTER WINDS...AIDED BY POTENTIALLY LOCALLY CLRING SKIES. BEST LOW LEVEL MOISTURE POOLING POTENTIAL WILL BE NEAR CSV WHERE LIFR TEMPO FOG INDUCED CEILINGS/VSBYS POSSIBLE. WITH DRIER AIR WORKING INTO MID STATE THRU 24/24Z...BELIEVE POTENTIAL FOR ISO SHWRS/TSTMS WILL BE OVERALL LESS THAN THIS AFTERNOON'S COVERAGE AND WILL MENTION ONLY SCT CU...SCT/BKN AC...AND SCT/BKN CI. PREV DISCUSSION.../ISSUED 404 PM CDT TUE JUN 23 2015/ DISCUSSION... TEMPS AND DEWPOINTS SOARING AGAIN THIS AFTERNOON...HEAT INDICES WILL BE BETWEEN 100 AND 104 TODAY. A FEW STORMS HAVE BEEN MOVING ACROSS NORTHERN KENTUCKY THIS AFTERNOON AHEAD OF A COLD FRONT SLOWLY MAKING ITS WAY THROUGH THE OHIO VALLEY. MODELS INDICATE IT WILL MAKE IT FAR ENOUGH SOUTH THIS EVENING TO BRING A FEW ISOLATED SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE...WITH THE BEST CHANCE FOR PRECIP IN THE NORTHEAST COUNTIES. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND HEAVY RAIN. WINDS WILL SHIFT OUT OF THE NORTH OVERNIGHT TONIGHT BRINGING IN SLIGHTLY DRIER AIR...WHICH LOOKS TO KEEP OUR DEWPOINTS LOW ENOUGH ON WEDNESDAY TO ALLOW US TO ONCE AGAIN AVOID A HEAT ADVISORY. HOWEVER, THE HEAT INDICES ARE STILL EXPECTED TO BE IN THE 100 TO 105 RANGE FOR OUR SOUTHERN COUNTIES...SO WE'LL CONTINUE TO KEEP AN EYE ON DEWPOINTS AND TEMPS THROUGHOUT THE DAY IN THAT AREA. WITH WEDNESDAY'S DRIER AIR COMES LOWER POPS WITH ONLY AN AFTERNOON THUNDERSTORM OR TWO EXPECTED. DEWPOINTS RECOVER ON THURSDAY AS A SURFACE HIGH PASSES NORTHEAST OF THE TENNESSEE VALLEY STIRRING UP A LIGHT SOUTHERLY FLOW AND AN INCREASE IN MOISTURE OVER MIDDLE TENNESSEE. CONSEQUENTLY EXPECT A FEW MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG WITH HEAT INDICES AROUND ADVISORY CRITERIA...105 TO 108. WILL HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL CONFIDENCE IS HIGHER. PRECIP CHANCES INCREASE AS WE HEAD INTO FRIDAY. AN UPPER TROUGH WILL DEEPEN OVER THE EASTERN U.S. AND SWING A COLD FRONT THROUGH THE TENNESSEE VALLEY EARLY SATURDAY MORNING. THIS WILL ALLOW FOR A GOOD FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. FRIDAY AFTERNOON INSTABILITY IS HIGH ENOUGH FOR THUNDERSTORM DEVELOPMENT...HOWEVER THE FRONT WILL BE LOCATED TO THE NORTH OF THE CWA DURING THIS TIME...SO ANY STORMS WILL LIKELY SPARK DUE TO AFTERNOON HEATING. ALONG WITH THE LACK OF A FOCUSING MECHANISM...ORGANIZATION MAY BE LIMITED BY BULK SHEAR VALUES LESS THAN 30KTS...HOWEVER SOME SEVERE STORMS WILL STILL BE POSSIBLE WITH THE AMOUNT OF INSTABILITY IN PLACE. PWATS ARE IMPRESSIVE DURING THIS TIME FRAME WITH VALUES OF 1.9 TO 2.00 INCHES STILL INDICATED ON BOTH THE NAM AND THE GFS...SO EXPECTING STRONG...POSSIBLY SEVERE STORMS WITH HEAVY RAINFALL FRIDAY AFTERNOON AND EVENING. AS THE FRONT APPROACHES ON SATURDAY MORNING BULK SHEAR VALUES INCREASE TO AROUND 40KTS. COULD SEE A SPIKE IN THUNDERSTORM ACTIVITY EARLY SATURDAY MORNING ALONG THE FRONTAL BOUNDARY THEN COOLER TEMPS DURING THE AFTERNOON WITH MOSTLY CLOUDY SKIES BEHIND THE FRONT. CONDITIONS DRY OUT GOING INTO SUNDAY AS THE PREVIOUS SYSTEM CONTINUES OFF TO THE EAST AND LEAVES THE MID STATE WITH MUCH MORE PLEASANT DEWPOINTS AND HIGH TEMPERATURES. SUNDAY LOOKS TO BE A GREAT DAY TO GET OUTSIDE AND ENJOY TEMPERATURES AROUND 80 WITH DEWPOINTS IN THE LOW 60S. TEMPERATURES GRADUALLY WARM DURING THE FIRST HALF OF THE WORK WEEK NEXT WEEK AS A WEAK SURFACE HIGH MOVES ACROSS THE TENNESSEE VALLEY. A CHANCE OF THUNDERSTORMS CREEPS INTO THE FORECAST BY TUESDAY. PREV DISCUSSION... /ISSUED 108 PM CDT TUE JUN 23 2015/ AVIATION UPDATE... SURFACE FRONT JUST NORTH OF THE OHIO RIVER WILL MOVE SOUTHWARD AS WE GO THROUGH THE AFTERNOON AND INTO TONIGHT. AM LOOKING FOR A LINE OF CONVECTION TO FIRE OFF ALONG THE OHIO RIVER 20Z-21Z TIME FRAME AND SINK SOUTHWARD WITH THE LEADING EDGE ALONG THE TENNESSEE/KENTUCKY BORDER AROUND 00Z AND CONTINUE SOUTHWARD INTO MIDDLE TENNESSEE DURING THE EVENING. FOR NOW WILL RUN VICINITY THUNDERSTORMS AT TERMINALS BUT WILL UPDATE ONCE LINE DEVELOPS AND TRY AND TIME IT A LITTLE BETTER. ALSO...LOOKING FOR SOME LATE NIGHT FOG. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 92 73 96 / 30 20 10 20 CLARKSVILLE 72 89 72 94 / 30 20 10 10 CROSSVILLE 70 86 68 90 / 40 20 10 20 COLUMBIA 74 93 73 97 / 30 20 10 20 LAWRENCEBURG 74 93 73 95 / 50 20 10 20 WAVERLY 73 91 73 95 / 30 20 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 23, 5:04 AM CDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT TUE JUN 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-241015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 504 AM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY THIS AFTERNOON FOR AREAS WEST OF THE CUMBERLAND PLATEAU. STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN HALF OF MIDDLE TENNESSEE LATE THIS AFTERNOON AND INTO THE EVENING. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I-40...WITH STRONG WIND GUSTS AND BRIEF HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY FOR AREAS WEST OF THE CUMBERLAND PLATEAU BOTH WEDNESDAY AND THURSDAY AFTERNOONS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY INTO THE MORNING HOURS OF SATURDAY FOR ALL OF MIDDLE TENNESSEE. THE MAIN THREATS AT THIS TIME LOOK LIKE DAMAGING WIND GUSTS AND HEAVY DOWNPOURS WHICH COULD LEAD TO SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BECOME NECESSARY THIS AFTERNOON AND EVENING...AND AGAIN FRIDAY NIGHT AND SATURDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Jun 23, 10:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1040 PM CDT TUE JUN 23 2015
TNZ075-240415-
BEDFORD TN-
1040 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEDFORD COUNTY UNTIL 1115
PM CDT...
AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SHELBYVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...WARTRACE...BELL BUCKLE...UNIONVILLE AND DEASON.
LAT...LON 3563 8661 3569 8652 3568 8652 3566 8650
3565 8647 3564 8646 3564 8641 3562 8641
3562 8640 3563 8639 3554 8624 3551 8624
3536 8642
TIME...MOT...LOC 0339Z 308DEG 26KT 3559 8649
31Local storm report, Jun 23, 10:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL MURFREESBORO 35.85N 86.39W
06/23/2015 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THOMPSON LANE AND HAYNES
DIVE
&&
EVENT NUMBER OHX1500587
SHAMBURGERLocal storm report, Jun 23, 10:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TRAINED SPOTTER
EXTENSIVE TREE DAMAGE IN DOWNTOWN MURFREESBORO
&&
EVENT NUMBER OHX1500588
SHAMBURGERLocal storm report, Jun 23, 10:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL HARTSVILLE 36.39N 86.16W
06/23/2015 E0.75 INCH TROUSDALE TN FACEBOOK
0830 PM HAIL 2 NE MURFREESBORO 35.88N 86.36W
06/23/2015 E1.00 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED 1 MILE EAST OF
MURFREESBORO AIRPORT
0834 PM HAIL 2 NW MURFREESBORO 35.88N 86.42W
06/23/2015 E0.70 INCH RUTHERFORD TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT BROAD STREET AND THOMPSON
LANE
0835 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN BROADCAST MEDIA
TREE ON HOUSE ON MAPLE STREET NEAR THE SQUARE
0835 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TWITTER
ROOF OF IMPERIAL INN MOTEL NEAR DOWNTOWN REPORTEDLY
BLOWN OFF
0835 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TRAINED SPOTTER
EXTENSIVE TREE DAMAGE IN DOWNTOWN MURFREESBORO
0845 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TRAINED SPOTTER
TREES AND POWER LINES DOWN ON MERCURY BLVD IN
MURFREESBORO
0845 PM FLOOD MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TRAINED SPOTTER
EXTENSIVE STREET FLOODING REPORTED IN MURFREESBORO
0900 PM HEAVY RAIN 6 NNW MURFREESBORO 35.93N 86.43W
06/23/2015 M2.46 INCH RUTHERFORD TN COCORAHS
MEASURED FROM 730PM TO 900PM
0910 PM TSTM WND DMG 5 W LINDEN 35.61N 87.93W
06/23/2015 PERRY TN 911 CALL CENTER
A TREE DOWNED ON STATE HIGHWAY 128 AND A COUPLE OF
TREES DOWNED ON CROOKED ROAD ACROSS THE WESTERN PART OF
THE COUNTY.
0913 PM FLOOD MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TWITTER
MIDDLE TENNESSEE BLVD FROM MERCURY BLVD TO BRADYVILLE
PIKE SHUT DOWN DUE TO FLOODING
1005 PM FLASH FLOOD MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TWITTER
OLD FORT PARKWAY BEING SHUT DOWN DUE TO FLOODING
1020 PM FLASH FLOOD MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TWITTER
ONE FOOT OF WATER COVERING MIDDLE TENNESSEE BLVD AND
GREENLAND DRIVE. ROADS CLOSED.
1020 PM HAIL MURFREESBORO 35.85N 86.39W
06/23/2015 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THOMPSON LANE AND HAYNES
DIVE
1026 PM HAIL MURFREESBORO 35.85N 86.39W
06/23/2015 E0.70 INCH RUTHERFORD TN TRAINED SPOTTER
DIME SIZE HAIL AT THOMPSON LANE AND NW BROAD
1032 PM HAIL SPRING HILL 35.74N 86.92W
06/23/2015 E0.70 INCH MAURY TN BROADCAST MEDIA
DIME SIZE HAIL IN NORTHERN SPRING HILL
&&
EVENT NUMBER OHX1500573 OHX1500574 OHX1500575 OHX1500577 OHX1500581
OHX1500588 OHX1500576 OHX1500578 OHX1500580 OHX1500585 OHX1500579
OHX1500582 OHX1500583 OHX1500587 OHX1500585 OHX1500586
31Special weather statement, Jun 23, 11:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 PM CDT TUE JUN 23 2015
TNZ059>062-075-240500-
MARSHALL TN-BEDFORD TN-WILLIAMSON TN-RUTHERFORD TN-MAURY TN-
1105 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RUTHERFORD...MARSHALL...
BEDFORD...EAST CENTRAL MAURY AND EASTERN WILLIAMSON COUNTIES UNTIL
MIDNIGHT CDT...
AT 1102 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS CENTERED AROUND 14 MILES NORTHWEST OF
SHELBYVILLE...MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 50 TO 55...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...IN SOME CASES ACROSS ALREADY
SATURATED GROUND CONDITIONS...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS CLUSTER OF STRONG THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...FRANKLIN...COLUMBIA...SHELBYVILLE...LEWISBURG...
SMYRNA...BRENTWOOD...LA VERGNE...SPRING HILL...NOLENSVILLE...
THOMPSON'S STATION...CHAPEL HILL...EAGLEVILLE...BELL BUCKLE...
CHRISTIANA...BELFAST...I-65 EAST OF COLUMBIA...FARMINGTON...RAUS
AND UNIONVILLE.
LAT...LON 3558 8691 3601 8685 3602 8674 3597 8662
3601 8661 3602 8659 3603 8649 3539 8630
3538 8633 3536 8633 3534 8647 3536 8649
3535 8653 3537 8659 3536 8660 3533 8660
3531 8667
TIME...MOT...LOC 0402Z 339DEG 21KT 3568 8656
31Local storm report, Jun 23, 11:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TWITTER
HIGH WATER COVERING FLORENCE ROAD BETWEEN BROAD ST AND
MONA RD
&&
EVENT NUMBER OHX1500589
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:07 PM CDT | Special Weather Statement | OHX | Rutherford | 23 min |
| Jun 23, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 32 min |
| Jun 23, 7:20 PM CDT | Special Weather Statement | OHX | Trousdale | 25 min |
| Jun 23, 7:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jun 23, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale | 14 min |
| Jun 23, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 29 min |
| Jun 23, 7:51 PM CDT | Special Weather Statement | OHX | Trousdale | 24 min |
| Jun 23, 7:58 PM CDT | Special Weather Statement | OHX | DeKalb | 32 min |
| Jun 23, 8:05 PM CDT | Special Weather Statement | OHX | Wilson | 25 min |
| Jun 23, 8:08 PM CDT | Special Weather Statement | OHX | Humphreys | 22 min |
| Jun 23, 8:17 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 43 min |
| Jun 23, 8:20 PM CDT | Special Weather Statement | OHX | DeKalb, White | 25 min |
| Jun 23, 8:27 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 33 min |
| Jun 23, 8:36 PM CDT | Special Weather Statement | OHX | Cannon | 24 min |
| Jun 23, 8:51 PM CDT | Special Weather Statement | OHX | Wilson | 24 min |
| Jun 23, 8:59 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Perry | 31 min |
| Jun 23, 9:02 PM CDT | Special Weather Statement | OHX | Bedford | 43 min |
| Jun 23, 9:04 PM CDT | Areal Flood Advisory | OHX | Rutherford | 116 min |
| Jun 23, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Perry | 25 min |
| Jun 23, 9:10 PM CDT | Special Weather Statement | OHX | Maury | 35 min |
| Jun 23, 9:18 PM CDT | Special Weather Statement | OHX | Cumberland, Van Buren, White | 27 min |
| Jun 23, 9:26 PM CDT | Special Weather Statement | OHX | Grundy | 34 min |
| Jun 23, 9:37 PM CDT | Areal Flood Advisory | OHX | DeKalb, White | 113 min |
| Jun 23, 9:44 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 46 min |
| Jun 23, 9:48 PM CDT | Special Weather Statement | OHX | Williamson | 42 min |
| Jun 23, 9:53 PM CDT | Flash Flood Warning | OHX | Rutherford | 112 min |
| Jun 23, 9:56 PM CDT | Areal Flood Advisory | OHX | Humphreys, Perry, Wayne | 3 hr |
| Jun 23, 10:05 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 23, 10:13 PM CDT | Special Weather Statement | OHX | Wayne | 47 min |
| Jun 23, 10:35 PM CDT | Special Weather Statement | OHX | Lawrence | 40 min |
| Jun 23, 10:40 PM CDT | Special Weather Statement | OHX | Bedford | 35 min |
| Jun 23, 11:04 PM CDT | Areal Flood Advisory | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 116 min |
| Jun 23, 11:05 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 55 min |
| Jun 24, 12:22 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 3 hr |
| Jun 24, 12:28 AM CDT | Flash Flood Warning | OHX | Rutherford, Williamson | 3 hr |
| Jun 24, 12:30 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Jun 24, 1:45 PM CDT | Special Weather Statement | OHX | Warren | 45 min |
| Jun 24, 2:11 PM CDT | Special Weather Statement | OHX | Grundy | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.